# SDR IPXA10560035

- Difficulty date: May 16, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part serial: 25475
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, CREW ENTRY DOOR AREA INTERCOSTAL BELOW DRAIN PAN HAS CORROSION AT NUTPLATES.  REMOVED CORROSION FROM PART - FOUND TO BE WITHIN REPAIRABLE LIMITS IAW SRM 53-00-51. ALODINED & PRIMED REWORK AREA IAW AMM 51-21-04-7.
